# SDR SWIA201334226

- Difficulty date: July 30, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 25,413 hours, 15,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS SKIN HAS CHAFE DAMAGE JUST AFT OF FS 977.00.  C-CHECK BLENDED FS SKIN CHAFE DAMAGE JUST AFT OF FS 977 IAW REO.
